MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GEN II 7.5MM RESUR PAT 32MM; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. GEN II 7.5MM RESUR PAT 32MM; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Model Number 71932636
Medical Device Problem Codes Fracture (1260); Loss of Osseointegration (2408)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patella fracture, loosening of patella component, and dislocation were diagnosed.On (b)(6) 2019, the initial surgery was performed.On an unknown date, the patella was fractured.And the patella component was loose and disassociated.Revision surgery will be performed on (b)(6) 2020.After surgery, the component will be returned.
 
Event or Problem Description
It was reported that patella fracture, loosening of patella component, and dislocation were diagnosed.On (b)(6) 2019, the initial surgery was performed.On an unknown date, the patella was fractured.And the patella component was loose and disassociated.Revision surgery was performed on (b)(6) 2020, where the patella and insert were revised.
 
Additional Manufacturer Narrative
Section b5 and d11 were updated.
 
Additional Manufacturer Narrative
Event description (b5) and explantation date (d7) were received and updated.
 
Event or Problem Description
It was reported that patella fracture, loosening of patella component, and dislocation were diagnosed.On (b)(6) 2019, the initial surgery was performed.On an unknown date, the patella was fractured.And the patella component was loose and disassociated.Revision surgery was performed on (b)(6) 2020.

Brand Name
GEN II 7.5MM RESUR PAT 32MM
Common Device Name
PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9577165
Report Number1020279-2020-00187
Device Sequence Number2224317
Product Code JWH
UDI-Device Identifier00885556056721
UDI-Public00885556056721
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71932636
Device Catalogue Number71932636
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer01/21/2020
02/03/2020
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date01/24/2020
02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74027262,13KM04293,JIIBCS XLE AT IST SZ 5-6 LT10MM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR